MAUDE Adverse Event Report: AVANOS MEDICAL INC. ON-Q CATHETERS-SILVERSOAKER; KITS

AVANOS MEDICAL INC. ON-Q CATHETERS-SILVERSOAKER; KITS
Model Number PM020-A
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of (b)(6) 2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported that when the patient attempted to remove the catheter, they met resistance and instead cut the catheter where it retracted under the skin leaving it unable to be removed.There was no report of injury.Additional information received on (b)(6) 2022, reported they will not make any decisions on removal until the patient has their post operative appointment in a couple of weeks.There was no reported injury.
 
Additional Manufacturer Narrative
All information reasonably known as of 16 aug 2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
ON-Q CATHETERS-SILVERSOAKER
Common Device Name
KITS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT S. DE R.L. DE C.V.
ave noruega edificio d-1b
fraccionamiento rubio
tijuana b.c.
Manufacturer Contact
lisa clark
5405 windward parkway
alpharetta, GA 30004
4704485444
MDR Report Key14881224
Report Number2026095-2022-00064
Device Sequence Number20171394
Product Code BSO
UDI-Device Identifier00193494135355
UDI-Public00193494135355
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPM020-A
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2022
Supplement Date Received by Manufacturer08/11/2022
Initial Report FDA Received Date06/30/2022
Supplement Report FDA Received Date08/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale
Patient Weight81 KG